Boundedness of non-homogeneous square functions and Lq type testing conditions with $q \in (1,2)$

Henri Martikainen, Mihalis Mourgoglou

Research output: Contribution to journalArticleScientificpeer-review

Abstract

We continue the study of local Tb theorems for square functions defined in the upper half-space (R-+(n+1), mu x dt/t). Here mu is allowed to be a non-homogeneous measure in R-n. In this paper we prove a boundedness result assuming local L-q type testing conditions in the difficult range q is an element of (1, 2). Our theorem is a non-homogeneous version of a result of S. Hofmann valid for the Lebesgue measure. It is also an extension of the recent results of M. Lacey and the first named author where non-homogeneous local L-2 testing conditions have been considered.
Original languageEnglish
JournalMathematical Research Letters
Volume22
Issue number5
Pages (from-to)1417-1457
Number of pages41
ISSN1073-2780
DOIs
Publication statusPublished - 2015
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 111 Mathematics

Cite this